`a`
Journal of Modern Dynamics (JMD)
 

Central extensions of simple Lie groups and rigidity of some abelian partially hyperbolic algebraic actions

Pages: 665 - 688, Issue 4, October 2007      doi:10.3934/jmd.2007.1.665

 
       Abstract        Full Text (290.7K)       Related Articles

Danijela Damjanović - Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, MA 02138, United States (email)

Abstract: We consider partially hyperbolic abelian algebraic higher-rank actions on compact homogeneous spaces obtained from simple split Lie groups of nonsymplectic type. We show that smooth, real-valued cocycles trivialize as well as small cocycles taking values in groups of diffeomorphisms of compact manifolds and some semisimple Lie groups. In the second part of the paper, we show local differentiable rigidity for such actions.

Keywords:  abelian actions, partial hyperbolicity, cocycles, rigidity.
Mathematics Subject Classification:  Primary: 37D30, 37D40.

Received: February 2007;      Revised: July 2007;      Available Online: July 2007.